# SDR ASOA20160312011

- Difficulty date: March 11, 2016
- Submitted: March 12, 2016
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 202
- Aircraft time: 39,464 hours, 30,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME 10 AFT OF NLG.  CUTOUT DAMAGE AND INSTALLED FILLER AND DOUBLER IAW ETD2016-145-024575.  ACFT RELEASED AND RETURNED TO SERVICE.
